# SDR AMTA200500373

- Difficulty date: April 16, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N520AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27976
- System (JASC): 2730 · Elevator Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT AFTER TAKEOFF, STATUS MSG ELEV ASYM WAS NOTICED.  UPON LANDING MESSAGE WENT AWAY NO FAULT BALLS ON L/R SAM COMP.  PERFORMED BITE PER FIM 27-09-00 FIG 106.  COULD NOT DUPLICATE OK FOR SERVICE.  (M)
